# SDR WVER2017032200003

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 30,375 hours, 21,878 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC670341462
- Condition: Cracked
- Location: Bs 220
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT BS 220 FRAME HAS A CRACK INDICATION .1 INCHES LONG THROUGH THE THIRD FASTNER DOWN FROM STRINGER 13R.
